# SDR RU3A201912025065

- Difficulty date: November 21, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 13,251 hours, 7,024 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 131823E4M
- Condition: Leaking
- Location: Eva
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 14,000' THE LEFT BLEED AIR FAIL LIGHT ILLUMINATED WHEN SINGLE AND MANUAL ACTIVATION WAS ATTEMPTED. A SINGLE HOLE WAS DISCOVERED IN 3FT SECTION OF EVA TUBING IN LEFT GEAR WHEEL WELL. REPLACEMENT OF TUBING CORRECTED THIS DISCREPANCY.
